MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON GV PRO; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON GV PRO; OVDS
Model Number TG85ML
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); No Code Available (3191)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable as this is not an implantable device.If explanted, give date: not applicable as this is not an explantable device.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the healon gv pro was used in the patient¿s operative eye.During iol insertion, doctor found that the ovd was difficult to remove/difficult to use.The patient experienced intraocular pressure (iop).During the same procedure, surgical intervention was required as the doctor cut an incision to release aqueous and gv.Medications were prescribed.The patient was seen the next morning.Their iop was normal.The customer explained via follow-up, regarding this patient, she was prescribed moxifloxacin intraoperatively.After decompressing the anterior chamber the patient was given diamox and combigan.Then patient was started on moxifloxacin and prednisolone every two hours until bedtime.The following day the moxifloxacin and prednisolone were changed to 4 times a day.Her iop was 14 the following morning.Initially, it was also reported that some of his patients experienced iop postoperative.A separate file # (b)(4), was opened to capture the rest of the patients.Mdr# ? no more information was provided.
 
Additional Manufacturer Narrative
Brand name: was initially reported as healon, however the correct brand name is healon gv pro.Model #: was initially reported as healon gv, however the correct model number is tg85ml.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON GV PRO
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9231320
Report Number3004750704-2019-00045
Device Sequence Number10865485
Product Code LZP
UDI-Device Identifier05050474651654
UDI-Public(01)05050474651654(17)220430(10)UE31214
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberTG85ML
Device Catalogue Number10240014
Device Lot NumberUE31214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/18/2019
10/25/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/20/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Date Report Sent to FDA01/01/2005